# SDR SWIA202159123

- Difficulty date: May 5, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 319 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CLIP AT FS319, STGR 20R.     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CLIP AT FS319, STGR 20R. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG # SH670-31950 REV. Y SHEET 3 & 9 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
